Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.




The converse of Cauchy’s theorem for arbitrary Riemann surfaces

Author: Myron Goldstein
Journal: Proc. Amer. Math. Soc. 25 (1970), 177-178
MSC: Primary 30.45
MathSciNet review: 0257345
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove a generalization of the converse of Cauchy’s theorem which is valid for arbitrary hyperbolic Riemann surfaces. The tools used are the Kuramochi compactification and the concept of generalized normal component.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.45

Retrieve articles in all journals with MSC: 30.45

Additional Information

Keywords: Normal component, quasicontinuous extension, analytic differentials, regular point, Kuramochi compactification
Article copyright: © Copyright 1970 American Mathematical Society